# SDR C2XA01IA269

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 12027655017
- Condition: Frayed
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING "A" CHECK INSPECTION, THE LEFT HAND INBOARD ELEVATOR CABLE WAS FOUND TO HAVE SEVERAL BROKEN STRANDS IN THE CARGO COMPARTMENT. MAINTENANCE REMOVED AND REPLACED THE EFFECTED CABLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
